Alert archive / New York / Lake Effect Snow Advisories in 2008
Lake Effect Snow Advisory 11, NWS Buffalo, NY
NWS Buffalo, NY issued this lake effect snow advisory at Oct 28, 2008, 3:33 AM EDT for 5 counties in New York. It took effect at Oct 28, 2008, 4:06 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2008, 3:33 AM EDT (07:33 UTC)
- In effect from
- Oct 28, 2008, 4:06 PM EDT
- Expired
- Oct 29, 2008, 3:48 PM EDT
- In force
- 24 hr
- Issued by
- NWS Buffalo, NY
Counties Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Oswego County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 96 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.6 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow advisory went out at Oct 28, 3:28 AM EDT, 5 minutes earlier.
Area forecast discussion, Oct 28, 3:28 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
328 AM EDT TUE OCT 28 2008
.SYNOPSIS...
LOW PRESSURE WILL DEEPEN RAPIDLY AS IT MOVES NORTH ACROSS NEW
ENGLAND INTO QUEBEC TODAY AND TONIGHT. THIS STORM WILL HAVE A
MAJOR IMPACT ON CENTRAL NEW YORK WITH RAIN CHANGING OVER TO SNOW
WITH THE POTENTIAL OF A HEAVY SNOWFALL EAST OF LAKE ONTARIO...
ESPECIALLY OVER HIGHER ELEVATIONS. A COLD NORTHWEST FLOW WILL
FOLLOW THIS LOW WITH SOME LAKE EFFECT SNOW SOUTHEAST OF BOTH LAKES
LATER TONIGHT AND WEDNESDAY. MORE SEASONABLE CONDITIONS WILL
RETURN LATER THIS WEEK AND ON THROUGH THE UPCOMING WEEKEND AS HIGH
PRESSURE BUILDS IN FROM THE OHIO VALLEY.
&&
.NEAR TERM /THROUGH TONIGHT/...
A MAJOR EARLY SEASON RAIN/SNOW STORM ALONG THE EAST COAST WILL
IMPACT OUR REGION TODAY AND TONIGHT...WITH THE HIGHER TERRAIN EAST
OF LAKE ONTARIO POSSIBLY RECEIVING A FOOT OR MORE OF HEAVY WET SNOW.
AS A RESULT...THE FIRST WINTER STORM WARNINGS OF THE SEASON HAVE
BEEN HOISTED FOR OSWEGO...JEFFERSON AND LEWIS COUNTIES FOR LATER
THIS AFTERNOON THROUGH TONIGHT. AS IS TYPICALLY THE CASE EARLY IN
THE SEASON...THIS WILL BE AN ELEVATION DRIVEN SNOWSTORM.
LOW PRESSURE OFF THE NEW JERSEY COAST EARLY THIS MORNING WILL
RAPIDLY STRENGTHEN DURING THE COURSE OF THE DAY...BECOMING
ANOMALOUSLY DEEP (SUB 990MB OR -3 STD FROM NORM) BY LATE THIS
AFTERNOON WHEN IT WILL COME ASHORE ALONG THE NEW ENGLAND COAST.
STRONG DIFFLUENT FLOW TO THE NORTH OF THE PARENT H5 LOW (NR THE ERN
VA AT 07Z) HAS ALREADY ALLOWED THE SHIELD OF STEADY RAIN TO PROGRESS
AND EXPAND ACROSS THE EASTERN COUNTIES OF NEW YORK...AND THIS TREND
WILL CONTINUE THROUGH MIDDAY AS THE UPPER LOW WILL MAKE ITS WAY TO
THE NEW JERSEY COAST. THE RAIN WILL BE ENHANCED DURING THIS PERIOD
DUE TO THE EXTRA LIFT PROVIDED BY A 130KT H25 JET.
THE PCPN IS EXPECTED TO REMAIN IN THE FORM OF RAIN INTO THE MIDDAY
HOURS...THEN AS COLDER AIR ENTRAINS INTO THE SYSTEM FROM THE WEST...
THE RAIN WILL CHANGE TO VERY WET SNOW. THIS CHANGEOVER WILL FIRST
TAKE PLACE ACROSS THE HIGHER TERRAIN...GENERALLY ABV 1500 FT. DURING
THE COURSE OF THE AFTERNOON...H85 TEMPS ARE EXPECTED TO DROP TO
ABOUT -6C WHICH WILL LOWER THE SNOW LEVEL AND ALLOW THE SNOW TO
ACCUMULATE ACROSS THE HIGHER TERRAIN. WHILE ALL PCPN ACROSS THE
REGION SHOULD BE IN THE FORM OF SNOW BY 00Z...THE STEADY
ACCUMULATING SNOW SHOULD BE FOUND FROM THE FINGER LAKES EAST.
SNOWFALL AMOUNTS BY NIGHTFALL WILL RANGE FROM 2 TO 4 INCHES ACROSS
THE TUG HILL PLATEAU TO ABOUT AN INCH OR LESS OVER THE HIGHER
TERRINA OF THE FINGER LAKES.
FOR TONIGHT...THE STILL DEEPENING SCF LOW WILL LIFT ACROSS NEW
ENGLAND AND THE ST LAWRENCE VALLEY INTO EASTERN QUEBEC. COLD
ADVECTION IN THE WAKE OF THE SFC LOW WILL GARAUNTEE THAT ANY PCPN IN
OUR REGION WILL BE IN THE FORM OF SNOW AS H85 TEMPS WILL BE IN THE
VCNTY OF -8 TO -10C. THE DEEPEST MOISTURE THOUGH WILL BE PULLING
OUT...WITH ACCUMS GENERALLY LIMITED TO THE FINGER LAKES AND
PARTICULARLY THE EASTERN LAKE ONTARIO REGION. ADDITIONAL SNOWFALL
AMOUNTS TONIGHT WILL RANGE FROM ANOTHER INCH OR SO IN THE FINGER
LAKES TO 4 TO 7 MORE INCHES ON THE TUG.
THIS HEAVY WET SNOW WILL NOT ONLY PRESENT MAJOR TRAVEL PROBLEMS OVER
THE EASTERN LAKE ONTARIO REGION...BUT IT WILL ALSO LIKELY BRING DOWN
POWER LINES (TREE BRANCHES) AND RESULT IN FAIRLY WIDESPREAD POWER
OUTAGES.
THE WIDESPREAD SYNOPTIC SNOW THAT WILL GREATLY IMPACT OUR EASTERN
ZONES WILL BE ACCOMPANIED BY SOME MESOSCALE LAKE EFFECT SNOW OVER
CHAUTAUQUA AND CATTARAUGUS COUNTIES. A MULTI-LAKE SINGLE BAND OF
MODERATE TO POTENTIALLY HEAVY LAKE EFFECT SNOW WILL STRETCH FROM THE
UPPER LAKES AND LAKE HURON ACROSS LAKE ERIE. SNOW ACCUMS WILL
GENERALLY RANGE FROM 1 TO 3 INCHES FOR THESE TWO COUNTIES TONIGHT...
WITH ADDITIONAL ACCUMS EXPECTED WEDNESDAY. A LAKE EFFECT SNOW
ADVISORY WILL BE RAISED FOR THESE COUNTIES TO COVER THIS EVENT.
ALONG WITH THE PCPN...WINDS WILL BECOME QUITE STRONG DURING THE
COURSE OF TODAY THROUGH MUCH OF TONIGHT. NORTH TO NORTHWEST WINDS
WILL AVERAGE 20 TO 35 MPH DURING THE PERIOD. THESE WINDS WILL BE
SUPPORTED BY A STRONG LOW LEVEL JET...WHICH WILL BE 3 STD ABOVE
NORMAL VALUES.
THESE STRONG NORTH TO NORTHWEST WINDS SHOULD ALSO INHIBIT LAKE
EFFECT SNOW OFF LAKE ONTARIO TONIGHT...THUS POPS FOR THE DOWNWIND
AREAS WILL BE MINIMAL.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
COLDEST AIR WILL BE OVER THE REGION IN THE WAKE OF THE DEPARTING
STORM ON WEDNESDAY...WITH 850 MB TEMPS BOTTOMING OUT IN THE -8C TO
-10C RANGE...COLD ENOUGH FOR ALL SNOW WHERE ANYTHING FALLS. SNOW
WILL BE RESTRICTED TO LAKE EFFECT AREAS. AS FOR THIS
POTENTIAL...FOLLOWED NAM12 FOR ACTIVITY IN OUR WEST...WHICH WILL
BE LIMITED TO A HURON FETCH AND ITS IMPACT ON CHAUT/CATT COS.
TOUGH TO PIN THIS DOWN BUT FIGURE THERE IS THE POTENTIAL FOR AT
LEAST A FEW INCHES ON THE RIDGE SO ADVISORY WILL CONTINUE THROUGH
8 PM. OFF ONTARIO...FLOW INITIALLY LOOKS TOO STRONG AND NORTHWEST
BUT AS IT BACKS AND LIGHTENS UP LATER WED AND WED EVE FOR MORE
FETCH...SOME POTENTIAL FOR SIGNIF ACCUMS THERE...WAYNE TO
OSWEGO...BUT NO FLAGS ON THIS YET BUT LATER SHIFTS WILL NEED TO
MONITOR THIS POTENTIAL. ELSEWHERE...JUST LOW CHC POPS FOR SCATD
SNOW SHOWERS.
PATTERN BREAKS DOWN QUICKLY THEREAFTER AS UPPER LOW LIFTS OUT AND
FAST ZONAL FLOW SWEEPS MILDER AIR ACROSS THE LAKES FOR THURS AND
FRI. 850 MB TEMPS WARM ONLY TO ZERO THURS BUT UP TO +9C ON
FRI...TEMPS WILL THEREFORE BE A BIT SLOW TO WARM THURS...STILL IN
40S...BUT SHOULD REACH M-U50S FRIDAY WITH A DRY MILD HALLOWEEN IN
THE EARLY EVENING WITH JUST SOME INCREASE IN CLOUD AS A WEAK FRONT
APPROACHES. THIS FRONT WILL CROSS IN PREDAWN HOURS SAT BUT LOOKS
MOISTURE STARVED...WILL CARRY 30 POP LATE FRI NT AND INTO SAT AM.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
CLOUDS WILL BE SLOW TO CLEAR ON SATURDAY AS FRONT SLIDES SLOWLY
INTO PA AND IT WILL TURN COOLER AGAIN WITH SFC NE FLOW AS HIGH
PRESSURE BUILDS ACROSS UPPER LAKES. THIS HIGH CRESTS OVER THE
EASTERN LAKES SUNDAY SO LOOK FOR A FINE FIRST SUNDAY OF NOVEMBER
(A 25 HOUR DAY) WITH PLENTY OF SUN AND TEMPS REBOUNDING TO NEAR
50. RIDGE MOVES TO COAST ON MONDAY...DRY AND WARMER HERE...AND
MOST OF NOT ALL OF NEXT WEEK LOOKS WARMER THAN NORMAL.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
A MAJOR EARLY SEASON RAIN AND SNOW STORM ALONG THE EAST COAST WILL
PRESENT MAJOR IMPACTS TO THE AVIATION COMMUNITY TODAY AND TONIGHT...
BOTH DUE TO PRECIPITATION TYPES/AMOUNTS AS WELL AS DUE TO STRONG
WINDS. FOR WESTERN AND NORTH CENTRAL NEW YORK...THE AREA THAT WILL
BE MOST DIRECTLY AFFECTED WILL BE THE EASTERN LAKE ONTARIO REGION
(IE. KART). OTHER SITES IN OUR REGION WILL HAVE INDIRECT IMPACTS
FROM TRAFFIC HEADING TO OR COMING FROM THE NORTHEAST CORRIDOR.
STEADY RAIN FROM THE COASTAL STORM WILL SPREAD ACROSS THE EASTERN
LAKE ONTARIO REGION DURING THE REMAINING PRE-DAWN HOURS WITH VSBYS
AND CIGS DROPPING TO MVFR THEN TO IFR CONDITIONS BY DAYBREAK. IFR
CIGS WILL ALSO LIFT ACROSS MUCH OF THE REMAINDER OF WESTERN NEW YORK
AS RAIN WILL GRADUALLY SPREAD TO THE NORTHWEST ACROSS THE FINGER
LAKES.
DURING THE DAY TUESDAY...STEADY RAIN WILL BE FOUND ACROSS THE FINGER
LAKES AND EASTERN LAKE ONTARIO REGIONS WHERE IFR/LOW IFR CIGS WILL
BE IN PLACE. IFR CIGS WILL REMAIN IN PLACE OVER MUCH OF THE
REMAINDER OF THE REGION. THE LOW CIGS WILL BE ACCOMPANIED BY STRONG
NORTH TO NORTHWEST WINDS...WITH SFC GUSTS IN THE RANGE OF 30 TO 35
KTS. WINDS JUST A COUPLE THOUSAND FEET OFF THE DECK WILL RANGE FROM
40 TO 45 KNOTS...ESPECIALLY IN THE AFTERNOON.
WHILE THE COMMERCIAL AIRPORTS ARE NOT EXPECTED TO PICK UP SNOW FOR
THE BULK OF TODAY...THE RAIN IS EXPECTED TO CHANGE TO SNOW AT KART
BY MID-LATE AFTERNOON AND PERSIST INTO TONIGHT. SIGNIFICANT
ACCUMULATIONS OF WET SNOW ARE POSSIBLE FOR THIS AIRPORT...AS WELL AS
THE SMALLER PRIVATE AIR STRIPS THAT SIT ON ELEVATED TERRAIN EAST OF
DANSVILLE.
THE IFR CIGS WILL GRADUALLY GIVE WAY TO MVFR CIGS EARLY TONIGHT AS
THE STORM WILL LIFT INTO EASTERN CANADA. SFC WINDS WILL REMAIN IN
THE 20 TO 30 KNOT RANGE THOUGH THROUGH AT LEAST 06Z.
THE WORST CONDITIONS LATER TONIGHT WILL BE FOUND SOUTHEAST OF LK
ERIE WHERE LAKE EFFECT SNOW WILL RESULT IN IFR/LOW IFR CONDITIONS AT
KJHW.
OUTLOOK...
TUESDAY...MVFR/AREAS OF IFR IN LAKE EFFECT RAIN AND SNOW SHOWERS.
WEDNESDAY...MVFR/AREAS IFR IN LAKE EFFECT SNOW SHOWERS SE OF THE
LAKES.
THURSDAY...VFR.
FRIDAY...OCCASIONAL MVFR IN SHOWERS.
SATURDAY...VFR.
&&
.MARINE...
LOOK FOR NORTHWEST WINDS TO INCREASE TO NEAR GALE FORCE LATER
THIS AFTERNOON AS LOW PRESSURE DEEPENS TO OUR EAST. STRONGEST
WINDS SHOULD BE THIS EVENING...A BIT STRONGER ON ONTARIO THEN
ERIE. WAVES WILL BUILD TO 10 FEET ALONG THE SOUTH SHORE OF LAKE
ONTARIO. WINDS WILL ONLY SLOWLY DIMINISH AS THEY BACK A BIT
WEDNESDAY AND THEN DIMINISH SUBSTANTIALLY THURSDAY AS A SURFACE
HIGH BUILDS CLOSER.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WARNING FROM 2 PM THIS AFTERNOON TO 4 AM EDT
WEDNESDAY FOR NYZ006>008.
LAKE EFFECT SNOW ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT
WEDNESDAY FOR NYZ019-020.
MARINE...GALE WARNING FROM 2 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY
FOR LEZ020-040-041.
GALE WARNING FROM 2 PM THIS AFTERNOON TO 5 AM EDT
WEDNESDAY FOR LOZ042>045-062>065.
GALE WARNING FROM 2 PM THIS AFTERNOON TO 5 AM EDT
WEDNESDAY FOR SLZ022-024.
&&
SYNOPSIS...SFM
NEAR TERM...RSH
SHORT TERM...SFM
LONG TERM...SFM
AVIATION...RSH
MARINE...RSH/SFMHazardous weather outlook, Oct 27, 5:06 PM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 506 PM EDT MON OCT 27 2008 NYZ001>003-010>014-021-085-282115- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- ONTARIO-ALLEGANY-SOUTHERN ERIE- 506 PM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-282115- OSWEGO-JEFFERSON-LEWIS- 506 PM EDT MON OCT 27 2008 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019-020-282115- CHAUTAUQUA-CATTARAUGUS- 506 PM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE TUESDAY NIGHT...ESPECIALLY OVER HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-005-282115- WAYNE-NORTHERN CAYUGA- 506 PM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW ACCUMULATIONS OF 2 TO 3 INCHES ARE POSSIBLE TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-SLZ022-024-282115- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 506 PM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-062>065-282115- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 506 PM EDT MON OCT 27 2008 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ONTARIO. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 3:17 AM EDT | Gale Warning | BUF | 31 hr | |
| Oct 28, 3:33 AM EDT | Winter Storm Warning | BUF | Jefferson, Lewis, Oswego | 24 hr |
| Oct 28, 3:58 PM EDT | Small Craft Advisory | BUF | 44 hr |
Nearby
Lake Effect Snow Advisories in New York, 2008Every lake effect snow advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.